MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY GAMMA XXL; PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT

DRAEGER MEDICAL SYSTEMS, INC INFINITY GAMMA XXL; PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Model Number MS18852
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code Bradycardia (1751)
Date of Event 07/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of this investigation.
 
Event or Problem Description
It was reported that a patient was being monitored with a draeger infinity gamma xxl patient monitor connected to the draeger infinity centralstation (ics).Ecg and hf changes occurred, the patient became bradycardic.Alarms of hf and spo2 disconnection were not audible.An alert was given for arrhythmia via the asystole alarm.The patient was successfully reanimated.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Subsequent to the event, a function test of the ecg was performed.Appropriate alarms were provided acoustically and visually both at the gamma xxl and at the ics.Review of the ics logs provided show that prior to the asystole alarm provided at 5:02 on the date of the event, starting at 2:05, two "hf > 145" alarms and five "ecg signal invalid alarms" were provided.At 3:36 the alarms were turned off by the user at the ics which accounts for the report of no audible alarms being provided.As indicated in the ics instructions for use, you can individually enable or disable the alarm function for all parameters.Certain high-grade alarms such as asy and vf can be disabled only by accessing special settings and normally will always remain enabled.No device malfunction was identified.

Brand Name
INFINITY GAMMA XXL
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer Contact
3135 quarry road
telford, PA 
9783798000
MDR Report Key17410211
Report Number1220063-2023-00020
Device Sequence Number20613317
Product Code MHX
UDI-Device Identifier04049098050067
UDI-Public04049098050067
Combination Product (Y/N)N
PMA/510(K) Number
K070566
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMS18852
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/11/2023
Supplement Date Received by Manufacturer09/14/2023
Initial Report FDA Received Date07/27/2023
Supplement Report FDA Received Date10/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown